Hi ya all I mentioned in another post that my meds were changed today, and I'm now taking Seroquel XR vs. regular Seroquel.
Question: If by chance anyone here has been on each of these meds, what sort of differences did you notice, if any?
I was supposed to take it a few hours ago, but am so used to taking the regular stuff right before bed, I forgot...and am hoping it kicks in faster than I actually expect it to. Ah well, not like I have anything to do really.
Ya all take care & have the best day ya can !!!!!!!
Hi there. I am 62 yo woman and have been on regular Seroquel for years and years. I also take Wellbutrin, Buspar, Temazepam and Lithium. The Seroquel has been a great med for me. I take it for insomnia and BP. It is sedating and constipating, but these side effects are manageable for me. I take it half an hour or so before I want to sleep, and it really has helped. Of course, I have the Temazepam, too. I am on a monster dose of Seroquel, 700mg, and this weekend am going to start decreasing the dose to see if I still need so much. Good luck to you. Hope this helps.
Wow, yep, 700mg of regular Seroquel is a lot...I was taking that for a while (100mg in morning, 600mg at bedtime)..
Last night was my second night on the Seroquel XR, and I slept wayyyy too long....I think from about 10pm-430pm, and would still probably be asleep if someone had not knocked at the door.
I can NOT sleep that long every day, even though I'm disabled/retired military & have no job. I just can't. So, I'll take it tonight and see what happens, but Saturday night is not optional cuz I have to teach a Bible study Sunday morning....then I'll try it again Sunday night and call the doc Monday to see what the deal is I reckon.
Thank you sooo very much for responding I appreciate it very much. Best wishes to you! ~S
I take Seroquel XR which is far better in my situation than "regular" Seroquel. I would highly recommend the XR version if taking the "regular" is causing problems that the extended release will not in most cases.
Now am not on Seroquel of ANY type. I had a discussion with my psych about feeling as if something different might work better. I got the standard, "Well what have you been on in the past?," to which my response was, "I'm not sure what I have NOT been on." lol.
Short story is that now I'm on Latuda & Vistaril (in addition to Pristiq & valium & lamictal)....Odd, but the Vistaril does NOT seem to have an additive effect with the valium for me. I was afraid I'd be too sedated, but actually quite the opposite is the case. Works for me....as long as I do not get tooooo excited (to point of mania).
Thanks for all your replies & stuff Very much appreciate them, and I wish you ALL the very best!
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.